Bi-Periodic Pell Sequence
S. Uygun* and
Additional contact information
S. Uygun*: Department of Mathematics - Faculty of Science and Arts, Gaziantep University, 27310, Gaziantep, Turkey
H. Karata?: Department of Mathematics - Faculty of Science and Arts, Gaziantep University, 27310, Gaziantep, Turkey
Academic Journal of Applied Mathematical Sciences, 2020, vol. 6, issue 7, 136-144
In this study, we introduce a new generalization of the Pell numbers which is called bi-periodic Pell sequences. We then proceed to find the Binet formula as well as the generating function for this sequence. The well-known Cassini, Catalan and the Dâ€™ocagneâ€™s identities as well as some related binomial summation and sum formulas are also given. The convergence properties of the consecutive terms of this sequence is also examined.
Keywords: Pell sequence; Binet formula; Generating functions (search for similar items in EconPapers)
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2020:p:136-144
Access Statistics for this article
Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková
More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().